# SDR 2008UALA02856

- Difficulty date: May 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 24,803 hours, 9,743 cycles
- Engine: Iae V2522A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Switch
- Part number: 5652535
- Condition: Faulty
- Location: Rat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAT FAULT DISPLAYED ON UPPER ECAM SCREEN.  *S/D*  FOUND SWITCH 1GE-E BAD.  REPLACED SWITCH.  OPS NORMAL.
